Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Spotting and other side effects, i pill or pregnancy ?

gudmrng im AAAAAAA i did intercourse on 1st and condom broke and took I pill immediately and got period on my due date on 7th jan 2012 and on again did intercourse on 31st jan 2012 and condom broke and took I pil after half an hour pls tel me if chanced fo period my due date of memses is 7th feb 2012 and today i got some spooting is it normal
Asked On : Tue, 7 Feb 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Esha Raj

Welcome to healthcaremagic

As u have taken I pill after half hr of rupture of condom ; it would have prevented pregnancy.

Wait till tomorrow or +2 days more & see whether whether ur menses starts.

Though Remember even I Pill have failure rates . better wait till Tomorrow / +2 days

Have a Healthy Life :)
Best Wishes
Always Happy to resolve ur Query
:Dr. Vaibhav A. Deshpande
Answered: Tue, 7 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor